MathSciNet Relay Station
MathSciNet bibliographic data
MR148942 (26 #6438) 32.47 (32.49)
Narasimhan, Raghavan Imbedding of holomorphically complete complex spaces. Amer. J. Math. 82 1960 917–934.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement